# SDR P2EA99107

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, LFEC DETECTED A CRACK IN A FASTENER HOLE AT BS 492.4, BETWEEN STRINGERS 23 AND 24 RIGHT.  THE AREA WAS REPAIRED AS PER COOPESA EO NR COO-2-53-157-99 AND BOEING FAX NR COO-SJO-99-0319.  (M)
